# SDR 2005UALA01069

- Difficulty date: October 3, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 61,645 hours, 7,652 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 2L EEL THRESHOLD AND EXIT SIGN INOP.  AFTER CHARGING ALL WORKED NORMAL.
